Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you ever felt pregnant, even though you knew you weren't? Is it or can it be caused by birth control?

Hi there, I thought someone could help me out. I've been taking Yaz birth control as given to me by my doctor, and I've been taking it RELIGIOUSLY. The one time I messed up on it was last night: I took it at 12 am instead of at 10 pm. I've been on it for almost a month, and am one pill away from taking the placebos. As for how I'm feeling; I honestly feel pregnant: I have no idea why. We've had sex twice since I've been on it: we used condoms once and the other time he didn't ejaculate inside me. I realize that pre-cum or whatever has sperm in it, but I figured I'm on birth control and it would be okay once; although I know it only takes one sperm to make a baby. I've been nauseous, lightheaded, and weak/tired all day long, though I haven't puked or anything yet. Has anyone on Yaz ever experienced this? The site said it tricks your body into thinking its pregnant. Would it cause you to feel like you are? Any advice is great!

Answer Question
 
Anonymous

Asked by Anonymous at 3:32 PM on Jun. 29, 2009 in Pregnancy

Answers (5)
  • From what I heard Yaz can cause pregnancy symptoms. You can try googling it. It's been awhile since I've been on birth control but don't you have to still use back up for the first month? I could be wrong but if that's the case then there is a chance you could have gotten pregnant from the pre-cum. I would say start taking the placebos and if you don't get your period after that week take a test.
    sadira29

    Answer by sadira29 at 3:45 PM on Jun. 29, 2009

  • The packet thing said after one week it is 99% effective if taken perfectly, which it was until last night lol

    Anonymous

    Answer by Anonymous at 3:56 PM on Jun. 29, 2009

  • false pregnancies are common. You have symptoms without being pregnant. It's normal and things will go back to being normal soon.
    admckenzie

    Answer by admckenzie at 3:59 PM on Jun. 29, 2009

  • Yeah, a false pregnancy is called Pseudocyesis, right? Where your body thinks you are, even though you aren't. Would a medicine cause this?

    Anonymous

    Answer by Anonymous at 4:07 PM on Jun. 29, 2009

  • yes, the feeling of being bloated.. omg. yes. and when not taking any birth control pill.. its weird.
    NewMomToBe84

    Answer by NewMomToBe84 at 5:36 PM on Jun. 29, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN